Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homology of deleted products in dimension one


Author: Arthur H. Copeland
Journal: Proc. Amer. Math. Soc. 16 (1965), 1005-1007
MSC: Primary 55.30
DOI: https://doi.org/10.1090/S0002-9939-1965-0182968-3
MathSciNet review: 0182968
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0182968-3
Article copyright: © Copyright 1965 American Mathematical Society